# SDR UPS804964

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND VERTICAL STAB SECTION INTERIOR HAS TWO RIB ENDS CRACKED AT STA ZFS 279 AND ZFS 273.  STOP DRILLED CRACK, FABRICATED REPAIR ANGLE AND INSTALLED IAW SRM 55-2-0 AND 51-1-20D.
